Welcome to Incels.is - Involuntary Celibate Forum

Welcome! This is a forum for involuntary celibates: people who lack a significant other. Are you lonely and wish you had someone in your life? You're not alone! Join our forum and talk to people just like you.

Serious Should I stop taking lexapro?

Mortis

Mortis

The Senator of Suffering & Minister of Misery
★★★★★
Joined
Jun 8, 2022
Posts
16,978
Been taking jewpills for a week and some days now and I do feel like I am a little less anxious about things. Issue is that my dick lost a lot of sensitivity. Touching my thigh and touching my dick feels the same and it freaked me out when I noticed.

I don't want to have permanent side effects. Which is more likely the longer I take it. Should I just stop? I don't want to be an anxious mess a but I also don't want my dick to stop working.
 
There are better ways to relieve anxiety. Jewpills are such a low tier shit tier drug. Get off them before you get permanent effects
 

Similar threads

DarkStar
Replies
70
Views
1K
dogshiteater519
dogshiteater519
Incline
Replies
13
Views
282
Cayden Zhang
Cayden Zhang
D
Replies
31
Views
252
BundyReborn89
BundyReborn89

Users who are viewing this thread

shape1
shape2
shape3
shape4
shape5
shape6
Back
Top